MathSciNet Relay Station
MathSciNet bibliographic data
MR1661635 47H09 (47H10)
Jung, Jong Soo; Kim, Tae Hwa Strong convergence of approximating fixed points for nonexpansive nonself-mappings in Banach spaces. Kodai Math. J. 21 (1998), no. 3, 259–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement